# SDR SIMA201908163002

- Difficulty date: August 13, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 22,070 hours, 15,977 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB TO FUSELAGE ATTACH ANGLE HAS AN APPROX. 1" CRACK EXTENDING FROM UNDER PREVIOUS REPAIR DOUBLER. REPAIRED LEFT VERTICAL STAB TO FUSEALGE ATTACH ANGLE IAW SRM 55-31-00.
